# SDR AALA202011059010

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,356 hours, 28,964 cycles
- Engine: Iae V2524A5
- Engine time: 57,788 hours, 25,842 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKE OFF ENGINE 1 OVER SPEED AND SUBSEQUENTLY ENGINE 1 FAILED AND SHUTDOWN.  THE CREW RECEIVED ENGINE 1 FAIL MESSAGE ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR AND THE AIRCRAFT STARTED TO PULL TO THE LEFT.  ENGINE FLAMED OUT AND WOULD NOT RESTART.  AIRCRAFT SPEED 60 KNOTS WHEN TAKEOFF WAS ABORTED.  MAINTENANCE FOUND FUEL METERING UNIT LEAKING.  COMPLIED WITH WORKCARD 73-94-12, ENGINE NR 1 FUEL METERING UNIT REMOVED AND REPLACED.  OPERATIONS CHECK GOOD.
